Alert archive / North Dakota / Wind Chill Advisories in 2014

Wind Chill Advisory 20, NWS Grand Forks, ND

February 22, 201412 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Feb 22, 2014, 3:32 PM CST for 12 counties in North Dakota. It took effect at Feb 22, 2014, 10:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2014, 3:32 PM CST (21:32 UTC)
In effect from
Feb 22, 2014, 10:00 PM CST
Expired
Feb 23, 2014, 10:00 AM CST
In force
12 hr
Issued by
NWS Grand Forks, ND

Counties Barnes County, ND, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 92 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WWUS43 KFGF 222132
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
332 PM CST SAT FEB 22 2014


NDZ006>008-014>016-024-026>029-038-054-231600-
/O.NEW.KFGF.WC.Y.0020.140223T0400Z-140223T1600Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-BARNES-WESTERN WALSH-
INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK...
LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY...ADAMS
332 PM CST SAT FEB 22 2014

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CST SUNDAY. 

* TIMING...WIND CHILLS WILL DROP LOWER THAN 25 BELOW IN THE LATE
  EVENING AND CONTINUE THROUGH THE NIGHT BEFORE RECOVERING SUNDAY
  MORNING.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

HOPKINS
4 follow-up statements
564 
WWUS43 KFGF 230334
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
934 PM CST SAT FEB 22 2014

NDZ006>008-014>016-024-026>029-038-054-231600-
/O.CON.KFGF.WC.Y.0020.140223T0400Z-140223T1600Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-BARNES-WESTERN WALSH-
INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK...
LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY...ADAMS
934 PM CST SAT FEB 22 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY. 

* TIMING...WIND CHILLS WILL DROP LOWER THAN 25 BELOW AROUND
  MIDNIGHT AND CONTINUE THROUGH THE NIGHT BEFORE RECOVERING
  SUNDAY MORNING.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
629 
WWUS43 KFGF 230937
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
337 AM CST SUN FEB 23 2014

NDZ006>008-014>016-024-026>029-038-054-231600-
/O.CON.KFGF.WC.Y.0020.000000T0000Z-140223T1600Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-BARNES-WESTERN WALSH-
INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK...
LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY...ADAMS
337 AM CST SUN FEB 23 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 TO 35 BELOW ZERO THROUGH MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

JAM
826 
WWUS43 KFGF 231251
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
651 AM CST SUN FEB 23 2014

NDZ008-016-024-026>029-038-231400-
/O.CAN.KFGF.WC.Y.0020.000000T0000Z-140223T1600Z/
PEMBINA-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
BARNES-
INCLUDING THE CITIES OF...CAVALIER...GRAFTON...NEW ROCKFORD...
LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY
651 AM CST SUN FEB 23 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILL VALUES WILL REMAIN ABOVE 25 BELOW ZERO THROUGH THE REST
OF THE MORNING. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN
CANCELLED. HOWEVER...COLD WIND CHILL VALUES WILL REMAIN BETWEEN
10 BELOW AND 20 BELOW ZERO THROUGH MID-MORNING.

$$

NDZ006-007-014-015-054-231600-
/O.CON.KFGF.WC.Y.0020.000000T0000Z-140223T1600Z/
TOWNER-CAVALIER-BENSON-RAMSEY-WESTERN WALSH-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...ADAMS
651 AM CST SUN FEB 23 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 TO 35 BELOW ZERO THROUGH MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

JAM
196 
WWUS43 KFGF 231557
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
957 AM CST SUN FEB 23 2014

NDZ006-007-014-015-054-231700-
/O.EXP.KFGF.WC.Y.0020.000000T0000Z-140223T1600Z/
TOWNER-CAVALIER-BENSON-RAMSEY-WESTERN WALSH-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...ADAMS
957 AM CST SUN FEB 23 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

NORTHWEST WIND FROM 15 TO 20 MPH AND GUSTS TO 25 MPH WILL PERSIST
THROUGH THE DAY...BUT WITH RISING AIR TEMPERATURES...WIND CHILL
VALUES HAVE RISEN ABOVE 25 BELOW.

$$

ROGERS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 22, 12:53 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 22, 12:53 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1253 PM CST SAT FEB 22 2014

.UPDATE...
ISSUED AT 1253 PM CST SAT FEB 22 2014

FLURRIES HAVE PRETTY MUCH ENDED AROUND LAKE OF THE WOODS SO
DROPPED ANY MENTION OF PCPN IN THAT AREA. SKIES HAVE BECOME PARTLY
CLOUDY THRU MUCH OF THE AREA SO CUT BACK ON CLOUD COVER AS WELL.
REST OF FORECAST LOOKS GOOD ATTM.

UPDATE ISSUED AT 944 AM CST SAT FEB 22 2014

TEMPERATURE CURVE STILL LOOKS GOOD ATTM AND CONTINUE TO SEE WIND
CHILL VALUES INCREASE TO ABOVE CRITERIA...SO WILL EXPIRE THE WIND
CHILL ADVISORY AS PLANNED. OTHERWISE...REST OF FORECAST ON TARGET.

UPDATE ISSUED AT 643 AM CST SAT FEB 22 2014

WIND CHILLS ARE LOWEST THIS MORNING IN THE DEVILS LAKE BASIN AT
AROUND -30...WITH VALUES APPROACHING -25 ACROSS MUCH OF THE REST
OF THE CURRENT ADVISORY. WILL NOT MAKE ANY CHANGES TO THE ADVISORY
FOR THIS UPDATE AND THE REST OF THE FORECAST IS ON TRACK.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 305 AM CST SAT FEB 22 2014

A QUIET PERIOD IS EXPECTED THROUGH THE WEEKEND...WITH TEMPS/CLOUDS THE
MAIN SHORT TERM FOCUS...FOLLOWED BY LIGHT SNOW POTENTIAL ON
MONDAY.

08Z WATER VAPOR IMAGERY REVEALED CONTINUED NORTHWESTERLY FLOW INTO
THE NORTHERN PLAINS UPSTREAM FROM THE DEEP STACKED LOW PRESSURE
SYSTEM NORTH OF LAKE SUPERIOR. THE BAND OF CLOUD COVER EXTENDING
INTO THE NORTHEAST PORTION OF THE FORECAST AREA HAS SLOWLY SHIFTED
NORTHEAST DURING THE OVERNIGHT HOURS WITH SOME LIGHT SNOW
CONTINUING TOWARDS BAUDETTE. SO FAR...WIND CHILLS HAVE STRUGGLED
TO DROP DOWN TO CRITERIA...EXCEPT FOR A FEW SPOTS IN THE DEVILS
LAKE BASIN...BUT STILL EXPECT MORE LOCALES TO APPROACH -25 WIND
CHILLS INTO THE EARLY MORNING HOURS.

FOR TODAY...TEMPS SHOULD BE QUITE SIMILAR TO YESTERDAY WITH
COMPARABLE 925 MB TEMPS AROUND -15C. THUS...HIGHS IN THE SINGLE
DIGITS...TO PERHAPS LOW TEENS IN THE SOUTHWESTERN FORECAST
AREA...ARE EXPECTED. WINDS WILL AGAIN BE BREEZY...WITH A DECENT
PRESSURE GRADIENT REMAINING BETWEEN THE SFC LOW TO THE NORTHEAST
AND HIGH PRESSURE CENTERED OVER WESTERN CANADA. WITH MIXING TO
ABOUT 950 MB OR A BIT ABOVE...WINDS MAY GUST TO 30 MPH...ESPECIALLY
ACROSS THE NORTH. DID KEEP MENTION OF FLURRIES UP TOWARDS LAKE OF
THE WOODS WITH MORE SUN TO THE SOUTHWEST.

TONIGHT...THE 1045 MB SFC HIGH OVER ALBERTA NOSES INTO THE FORECAST
AREA. HOWEVER...WITH WINDS REMAINING UP AROUND 10 KTS...DO NOT
EXPECT A RAPID TEMP DROP...WITH LOWS SIMILAR TO THE PAST FEW NIGHTS
IN THE NEGATIVE SINGLE DIGITS. CLOUD COVER COULD AFFECT TEMPS...WITH
THE MOST LIKELY AREA TO HAVE SOME CLOUDS TOWARDS LAKE OF THE WOODS.
HOWEVER...SOME GUIDANCE TRIES TO DROP CLOUD COVER CURRENTLY OVER
SASKATCHEWAN INTO PARTS OF THE AREA LATER TODAY AND OVERNIGHT.
BASED ON CURRENT FORECAST TEMPS/WINDS...WIND CHILLS MAY APPROACH
THE -25 WIND CHILL CRITERIA THRESHOLD FOR A FEW HOURS...COMPARABLE
TO PREVIOUS NIGHTS. DID NOT KEEP ANY PRECIP MENTION OVER THE LAKE
OF THE WOODS AREA...BUT A FEW FLURRIES ARE POSSIBLE UNDER ANY
LOWER CLOUD DECK.

SUNDAY SHOULD BE VERY SIMILAR TO SATURDAY...WITH CHILLY TEMPS IN THE
SINGLE DIGITS TO LOW TEENS AND BRISK WEST TO NORTHWEST WINDS...AS
WEAK LOW-LEVEL COLD ADVECTION CONTINUES AND 925 MB WINDS REMAIN IN
THE 25-30 KT RANGE. MORE CLOUDS SHOULD LINGER OVER THE FAR
NORTHEAST...WITH PERHAPS A FLURRY OR TWO.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 305 AM CST SAT FEB 22 2014

BY SUNDAY NIGHT AND MONDAY...A 500 MB SHORTWAVE TROUGH WILL APPROACH
FROM THE NORTHWEST. MODELS OVERALL ARE IN DECENT AGREEMENT...WITH
SOME PLACEMENT DIFFERENCES. THE 00Z ECMWF IS A BIT FARTHER NORTH
WITH THE WAVE COMPARED WITH THE GEM/GFS. A BAND OF LIGHT SNOW
ASSOCIATED WITH THE MID-LEVEL FRONTOGENESIS WILL MOVE
SOUTHEASTWARD ACROSS THE NORTHERN PLAINS ON MONDAY...AIDING BY AN
APPROACHING 300 MB JET STREAK. THE 00Z NAM KEEPS THIS BAND PRIMARILY
SOUTH OF THE REGION...WHILE THE ECMWF IS FARTHEST NORTH...AND
WOULD BRING SOME LIGHT SNOW TO MUCH OF THE REGION. GIVEN THIS
UNCERTAINTY...KEPT POPS SIMILAR TO THE PREVIOUS FORECAST...WITH
THE HIGHEST POPS CLOSEST TO THE SD BORDER. HOWEVER...THE SYSTEM
WON/T HAVE MUCH MOISTURE TO WORK WITH...SO ACCUMULATIONS WOULD BE
MINOR.

LOWS ON SUNDAY NIGHT COULD BE A BIT COLDER...WITH LIGHTER WINDS.
HIGHS ON MONDAY ALSO SHOULD BE A FEW DEGREES COLDER...ESPECIALLY
ACROSS THE NORTH...AS 925 MB TEMPS TO NEAR -20C WORK INTO THE
DEVILS LAKE BASIN AND NORTHERN VALLEY BEHIND THE SHORTWAVE.

FOR NOW WENT WITH A DRY FORECAST MONDAY NIGHT...ALTHOUGH THE ECMWF
AND GEM DO HOLD ONTO LIGHT SNOW INTO THE EVENING ACROSS WEST-CENTRAL
MN. OTHERWISE...COLD HIGH PRESSURE WILL BEGIN TO APPROACH FROM THE
WEST...WITH TEMPS FALLING INTO THE NEGATIVE TEENS. CONTINUING WITH
THE THEME THIS WINTER...WIND CHILLS WILL REMAIN A CONCERN BOTH ON
SUNDAY NIGHT AND MONDAY NIGHT.

FOR TUESDAY THROUGH SATURDAY...THE 00Z EURO REMAINS IN GOOD
AGREEMENT WITH PAST RUNS AND GENERALLY COLDER THAN THE 00Z GFS.  ALL
HAVE AREA IN NORTH-NORTHWEST FLOW.  ONE SHORT WAVE MOVES THRU EARLY
TUESDAY FOLLOWED BY COLD HIGH PRESSURE DROPPING THRU SASK INTO THE
WESTERN DAKOTAS.  ANOTHER COLD FRONT DROPS THRU LATER WED WITH
ANOTHER HIGH BEHIND IT AS TEMPERATURES REMAIN SIGNIFICANTLY BELOW
NORMAL.  EXPECT DRY WEATHER THRU FRIDAY.  VERY LATE IN THE EXTENDED
THERE IS SOME AGREEMENT AMONG THE EURO/GFS FOR A LOW TO DEVELOP OVER
THE CENTRAL ROCKIES AND MOVE EAST.  GFS REMAINS MUCH MORE BULLISH
WITH PRECIP IN SRN ND/SD/MN  VERSUS A BIT LESS WET EURO. IT IS NOTED
THOUGHT THAT THE 00Z GEM AS HIGH OVER NORTH DAKOTA NEXT SATURDAY
WITH PRECIP SOUTH OF OUR AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1253 PM CST SAT FEB 22 2014

SKIES WILL REMAIN MOSTLY SUNNY/CLEAR THROUGH THE PERIOD AS SURFACE
HIGH PRESSURE NOSES INTO THE REGION. NORTHWEST WINDS WILL
PERSIST...GUSTING AT TIMES TO 25 KTS THIS AFTERNOON BEFORE SUBSIDING
SLIGHTLY AFTER SUNSET.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...HOPKINS
SHORT TERM...MAKOWSKI
LONG TERM...MAKOWSKI/RIDDLE
AVIATION...ROGERS
Hazardous weather outlook, Feb 22, 10:23 AM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
1023 AM CST SAT FEB 22 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-231630-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
1023 AM CST SAT FEB 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERSISTENT COLD CONDITIONS ARE EXPECTED...WITH OVERNIGHT AND
MORNING WIND CHILLS DROPPING LOWER THAN 25 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPKINS

Nearby

Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.